# SDR DALA1250910642

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 73,446 hours, 34,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE EMERGENCY LIGHT AT ROW 6C/D INOPERATIVE.  REPLACED BROKEN WIRE,  OPS  CHECKED NORMAL.
